# SDR UALA2011081004207

- Difficulty date: August 6, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 43,044 hours, 11,263 cycles
- Engine: Pwa PW4056
- System (JASC): 3340 · Exterior Lighting
- Part: Sensor
- Condition: Faulty
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO EXT LIGHT DOES NOT SHUT OFF. REPLACED S515, CHECKED OKAY.
